Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

May 26, 2015Crowley County, Colorado

NWS Pueblo, CO issued this special weather statement at May 26, 2015, 9:21 PM MDT for Crowley County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 9:21 PM MDT (03:21 UTC)
Expired
May 26, 2015, 10:00 PM MDT
In force
39 min
Issued by
NWS Pueblo, CO

County Crowley County, CO

The radar

The Pueblo radar (KPUX), 73 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2201 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WWUS85 KPUB 270321
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
921 PM MDT TUE MAY 26 2015
 
COZ089-093-095-097-270400-
CROWLEY COUNTY CO-WESTERN KIOWA COUNTY CO-
LA JUNTA VICINITY/OTERO COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
921 PM MDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CROWLEY...
SOUTHWESTERN KIOWA...NORTHEASTERN OTERO AND NORTHWESTERN BENT
COUNTIES UNTIL 1000 PM MDT...

AT 921 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHERAW...OR 11 MILES NORTH OF LA JUNTA...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHERAW AND BLUE LAKE. 

LAT...LON 3803 10343 3812 10363 3838 10348 3827 10318
TIME...MOT...LOC 0321Z 210DEG 21KT 3814 10349 

$$

HODANISH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 26, 2:53 PM MDT, 6 hours 28 minutes earlier.

Area forecast discussion, May 26, 2:53 PM MDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT TUE MAY 26 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 251 PM MDT TUE MAY 26 2015

...MAYBE EIGHTY TOMORROW...
...SEVERE THREAT NEAR THE KANSAS BORDER...

CURRENTLY...AS ADVERTISED...LOWER TO MID 70S ACROSS THE ERN PLAINS
THIS AFTERNOON. WILL CONTINUE TO SEE SCT STORMS DEVELOP THROUGH THE
REST OF THE AFTERNOON...ESPECIALLY ALONG THE HIGHER TERRAIN SUCH AS
THE RATON MESA AND PALMER DVD. SECOND WAVE OF CONVECTION SHOULD
DEVELOP AROUND 00Z AND MOVE OFF IN A BROKEN LINE THIS
EVENING...REACHING THE KS BORDER BY 06Z OR SO. COULD SEE SOME
HAIL WITH THESE STORMS ALONG WITH BRIEF HEAVY RAINFALL. THERE MAY
BE SOME LINGERING PRECIP NR THE KS BORDER OVERNIGHT...BUT OTHERWISE
THERE SHOULD BE SOME PARTIAL CLEARING THROUGH WED MORNING.

WARMING TREND CONTINUES TOMORROW...WITH H7 TEMPS GETTING CLOSE TO 10
DEGREES OVER SE CO BY WED AFTERNOON. HOWEVER...TEMPS TODAY A GOOD
EXAMPLE OF HOW HIGHS ARE NOT REACHING MOS POTENTIAL...SO EVEN THOUGH
MOS AND MODEL GUIDANCE ARE IN LOWER 80S FOR THE PLAINS
TOMORROW...EXPECT WE WILL FALL SHORT ONCE AGAIN. BUT A FEW SPOTS OVER
THE SERN PLAINS SHOULD GET TO 80 OR BETTER BY MID AFTERNOON.

OTHER CHALLENGE TOMORROW WILL BE POTENTIAL FOR SVR WX. SPC DY 2 HAS
THE SLIGHT RISK RIGHT ALONG OUR KS BORDER...WHICH LOOKS APPROPRIATE
GIVEN LOWER 50 DEWS OVER THE ERN COUNTIES...AND STRENGTHENING BULK
SHEAR. HIGHEST THREAT WILL BE OVER KIOWA...PROWERS AND BACA COUNTIES
IN THE LATE AFTERNOON AND EARLY EVE. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREATS. ROSE

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 251 PM MDT TUE MAY 26 2015

WED EVENING...SFC DEW POINTS ARE FORECAST TO BE IN THE 50S TO LOWER
60S OVR THE FAR SERN PLAINS...WHICH RESULTS IN CAPE VALUES OF
BETWEEN 2000 AND 3000 J/KG...BUT SHEAR VALUES ARE NOT VERY
SIGNIFICANT...BEING AROUND 25 KTS.  THERE COULD BE A COUPLE SEVERE
STORMS IN THE EVENING NR THE ERN BORDER WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN THREATS. LATER WED NIGHT AN UPR
TROF WL LIE FROM EXTREME NWRN WY THRU UT AND INTO AZ. PCPN OVR THE
FORECAST AREA SHOULD MOSTLY END BY MIDNIGHT...BUT SOME SHOWERS
SHOULD LINGER INTO THE LATE NIGHT HOURS ALONG THE ERN BORDER.

ON THU A PIECE OF ENERGY FROM THE WESTERN TROF IS EXPECTED TO MOVE
ACRS CO...WITH SHOWERS AND TSTMS FIRING OVR THE MTNS AND HIGH
VALLEYS BY MIDDAY AND THEN SPREADING EASTWARD ACRS THE PLAINS AS THE
DISTURBANCE MOVE EASTWARD.  THE NAM IS FORECASTING CAPE VALUES IN
EXCESS OF 2000 J/KG IN THE AFTERNOON OVR THE FAR SERN PLAINS...BUT
SHEAR VALUES ARE NOT THAT IMPRESSIVE.  HOWEVER...WL PROBABLY SEE A
COUPLE OR A FEW STRONG TO SEVERE STORMS OVR THE FAR SERN PLAINS IN
THE LATE AFTERNOON AND EVENING HOURS.

THE UPR TROF THEN BEGINS MOVING ACRS THE AREA THU NIGHT WITH MOST OF
THE AREA DRYING OUT OVERNIGHT. A SFC FRONT MOVES THRU THE AREA EARLY
FRI AND FOR THE AFTERNOON PCPN CHANCES INCREASE ACRS THE AREA AS LOW
TO MID LEVEL UPSLOPE FLOW DEVELOPS.  IN THE EVENING HOURS...
WIDESPREAD PCPN IS EXPECTED OVR THE ERN MTNS AND PLAINS...THEN
CONTINUING INTO SAT MORNING.  THE GFS SHOWS PCPN AMOUNTS OF
GENERALLY A HALF INCH OR MORE OVR THE PLAINS IN THE EVENING...WITH
ANOTHER COUPLE OR A FEW TENTHS IN THE LATE NIGHT HOURS.

SAT NIGHT AN UPR RIDGE BEGINS BUILDING OVR THE GREAT BASIN AND
SLIDES EAST OVR CO ON SUNDAY...BRINGING DRIER WX BUT STILL A CHANCE
FOR SOME DIURNALLY DRIVEN PCPN OVR AND NR THE HIGH TRRN. THE UPR
RIDGE WL BE MOVING EAST ON MON AS A NEW TROF MOVES INTO THE WRN
STATE.  WL PROBABLY MOSTLY SEE HYR TRRN PCPN ON MON. THEN ON TUE THE
NEW UPR TROF IS FORECAST TO STILL BE TO OUR WEST...AND THE ECMWF
SHOWS MSTR BRING DRAWN NORTHWARD INTO ERN CO DURING THE
DAY...BRINGING CHANCES FOR PCPN.  HOWEVER...THE GFS HAS MORE
WESTERLY TO SWRLY FLOW THAT DOES NOT BRING UP THAT MSTR. HARD TO SAY
AT THIS TIME HOW THINGS WL ACTUALLY TURN OUT A WEEK FROM NOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 251 PM MDT TUE MAY 26 2015

SCT STORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON.
STORMS WILL AGAIN PICK UP IN COVERAGE AROUND 00Z OVER THE ERN
MTS...THEN SPREAD EWD OVER THE PLAINS THIS EVENING. SHOULD SEE
CONDITIONS CLEAR OVER THE KCOS AND KPUB TERMINALS BY 03-05Z IF NOT
EARLIER. VFR WILL CONTINUE THROUGH WED...WITH ANOTHER ROUND OF
SHOWERS AND STORMS EXPECTED WED AFTERNOON. STORMS WILL LIKELY BE A
BIT STRONGER TOMORROW WITH HIGHER WINDS AND THE POTENTIAL FOR SOME
HAIL. KALS WILL SEE LESSER CHANCES OF TS TODAY AND TOMORROW. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ROSE
LONG TERM...28
AVIATION...ROSE
Hazardous weather outlook, May 26, 11:44 AM MDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1144 AM MDT TUE MAY 26 2015

COZ058>089-093>099-271745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1144 AM MDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
THE MOUNTAINS BY MIDDAY. THESE STORMS WILL INCREASE IN COVERAGE
AND BECOME MORE SCATTERED IN NATURE THROUGH THE AFTERNOON...THEN
SPREAD EAST ACROSS THE EASTERN PLAINS THROUGH THE EVENING. STORM
THREATS TODAY WILL INCLUDE LIGHTNING...HAIL UP TO 1/2 INCH IN
DIAMETER...BRIEF PERIODS OF HEAVY RAIN...AND WIND GUSTS UP TO 45
MPH. FLASH FLOODING WILL BE A CONCERN WITH ANY OF THE STRONGER
STORMS DUE TO SATURATED SOILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH DAY OVER
THE MOUNTAINS AND MOVE OFF INTO THE SOUTHEAST PLAINS. STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE
SOUTHEAST PLAINS ON WEDNESDAY AND THURSDAY...WITH HAIL TO AROUND
HALF DOLLARS...WIND GUSTS UP TO 60 MPH...AND LOCALLY HEAVY
RAINFALL POSSIBLE. THE GREATEST THREAT WILL BE NEAR THE COLORADO
KANSAS BORDER. ALL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
CLOUD TO GROUND LIGHTNING...AS WELL AS LOCALLY HEAVY RAINFALL
WITH THE POTENTIAL TO CAUSE FLASH FLOODING...ESPECIALLY FOR BURN
SCARS AND AREAS WITH SATURATED GROUND. THE HIGHER PEAKS WILL SEE
SOME ACCUMULATING SNOW AT TIMES...MAINLY ABOVE 11000 FEET.

SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD FRIDAY AND
FRIDAY NIGHT AS ANOTHER SYSTEM MOVES ACROSS THE AREA. THE MAIN
THREAT WILL BE LOCALLY HEAVY RAINFALL ALONG WITH THE POTENTIAL FOR
FLASH FLOODING. FLOWS WITHIN CREEKS...STREAMS AND RIVERS MAY
INCREASE AGAIN ACROSS THE SOUTHEAST PLAINS DUE TO INCREASED
RUNOFF.

SCATTERED SHOWERS AND THUNDERSTORMS WILL STAY MORE CONFINED TO THE
SOUTHEAST MOUNTAINS ON SATURDAY WITH HEAVY RAINFALL AND HAIL UP
TO THE SIZE OF QUARTERS POSSIBLE MAINLY ALONG AND WEST OF I-25.
THE WEATHER STARTS TO DRY OUT AND WARM UP FOR SUNDAY INTO EARLY
NEXT WEEK THOUGH THERE WILL STILL BE THE THREAT FOR AT LEAST
ISOLATED THUNDERSTORMS EACH DAY IN AND NEAR THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY AND TONIGHT OVER MOST OF SOUTHERN COLORADO.

44/44

In the hours before

Special weather statement, May 26, 8:50 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
850 PM MDT TUE MAY 26 2015

COZ084-085-270330-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
850 PM MDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EL PASO COUNTY UNTIL 930
PM MDT...

AT 850 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HANOVER...OR 25 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING
NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRUCKTON...RUSH...ELLICOTT...HANOVER AND YODER.

LAT...LON 3887 10406 3870 10405 3854 10442 3870 10460
      3901 10427
TIME...MOT...LOC 0250Z 232DEG 24KT 3864 10442

HODANISH
Local storm report, May 26, 8:51 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
851 PM MDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.88N 104.80W
05/26/2015  M0.50 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL IN PAST 10 MINUTES.

&&

PP
Local storm report, May 26, 8:53 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
853 PM MDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HEAVY RAIN       4 N COLORADO SPRINGS    38.89N 104.81W
05/26/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL IN THE PAST 10 MINUTES

&&

PP
Local storm report, May 26, 9:02 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
902 PM MDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.89N 104.79W
05/26/2015  M0.45 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL IN A SPAN OF 10 MINUTES.

&&

PP
Local storm report, May 26, 9:06 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
906 PM MDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.89N 104.79W
05/26/2015  M0.45 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL IN A SPAN OF 10 MINUTES.

0850 PM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.88N 104.80W
05/26/2015  M0.50 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL IN PAST 10 MINUTES.

&&

PP
Special weather statement, May 26, 9:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
921 PM MDT TUE MAY 26 2015

COZ089-093-095-097-270400-
CROWLEY COUNTY CO-WESTERN KIOWA COUNTY CO-
LA JUNTA VICINITY/OTERO COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
921 PM MDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CROWLEY...
SOUTHWESTERN KIOWA...NORTHEASTERN OTERO AND NORTHWESTERN BENT
COUNTIES UNTIL 1000 PM MDT...

AT 921 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHERAW...OR 11 MILES NORTH OF LA JUNTA...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHERAW AND BLUE LAKE.

LAT...LON 3803 10343 3812 10363 3838 10348 3827 10318
TIME...MOT...LOC 0321Z 210DEG 21KT 3814 10349

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:34 PM MDTSpecial Weather StatementPUBTeller41 min
May 26, 6:43 PM MDTSpecial Weather StatementPUBPueblo47 min
May 26, 6:50 PM MDTSevere Thunderstorm WarningPUBPueblo40 min
May 26, 6:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
May 26, 7:10 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo35 min
May 26, 7:11 PM MDTSpecial Weather StatementPUBPueblo49 min
May 26, 7:24 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Huerfano, Pueblo, Teller41 min
May 26, 7:44 PM MDTSevere Thunderstorm WarningPUBOtero31 min
May 26, 8:10 PM MDTSpecial Weather StatementPUBLas Animas50 min
May 26, 8:14 PM MDTSevere Thunderstorm WarningPUBOtero31 min
May 26, 8:41 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero34 min
May 26, 8:50 PM MDTSpecial Weather StatementPUBEl Paso40 min
May 26, 9:28 PM MDTSpecial Weather StatementPUBEl Paso47 min
May 26, 10:09 PM MDTSpecial Weather StatementPUBKiowa51 min
May 27, 1:18 AM MDTRiver Flood WarningPUBPueblo3 days
May 27, 8:15 AM MDTRiver Flood WarningPUBPueblo37 hr
May 27, 1:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
May 27, 1:42 PM MDTSpecial Weather StatementPUBBaca48 min
May 27, 2:09 PM MDTSevere Thunderstorm WarningPUBBaca36 min
May 27, 2:17 PM MDTSpecial Weather StatementPUBHuerfano43 min
May 27, 3:06 PM MDTSpecial Weather StatementPUBLas Animas39 min
May 27, 3:20 PM MDTSevere Thunderstorm WarningPUBLas Animas25 min
May 27, 3:26 PM MDTSpecial Weather StatementPUBBent49 min
May 27, 4:02 PM MDTSpecial Weather StatementPUBBaca43 min
May 27, 4:24 PM MDTSpecial Weather StatementPUBPueblo51 min
May 27, 4:27 PM MDTSevere Thunderstorm WarningPUBBaca33 min
May 27, 4:53 PM MDTSpecial Weather StatementPUBPueblo52 min
May 27, 5:38 PM MDTSpecial Weather StatementPUBCrowley52 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.